# SDR SWAA2018062723078

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 42,012 hours, 24,866 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: 30093P
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LOWER SILL LATCH STOP (FOR HINGED CLOSEOUT PANEL HOLD-OPEN TOGGLE LATCH).  R&R FASTENERS IAW SRM AND DWG.
